# SDR ASMF20170301004

- Difficulty date: January 22, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 5,498 hours, 697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 7010101H09
- Part serial: 4548290
- Condition: Inoperative
- Location: Ac Bay
- Part time: 5,861 hours, 748 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE CAC R1 WAS DEFERRED AND THE CAC R2 WAS INOPERATIVE. MAINTENANCE PERSONNEL PERFORMED VISUAL INSPECTION OF CAC R2 AREA IAW DMC B787-A-21-51-19-03A-520A, DETECTING A PUNCTURE HOLE ON CAC CASE BODY, AN AIR DUCT BURST AND PRESSURE SENSOR TUBE BROKEN; SO THE CAC R2, AIR DUCTS AND PRESSURE SENSOR TUBE WERE REPLACED IAW DMC B787-A-21-51-19-03A-720A AND CMCF GROUND TEST OF RIGHT CABIN AIR CONDITIONAL TEMP CONTROL SYSTEM TEST AND RIGHT PACK SYSTEM AIR CONDITION TEST WERE PERFORMED IAW DMC B787-21-51-19, TESTED CORRECT.
